# SDR IPXA11567134

- Difficulty date: June 3, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL BL0 TO LBL 25, BS 1200-1320, WL 208 HAS DELAMINATION AND EDGE DAMAGE.  FABRICATED NEW PANEL IAW EO B757-5320-9692.
